Local Duality and Polarized Hodge Modules

  • Christian Schnell

    Stony Brook University, USA


We establish a relationship between the graded quotients of a filtered holonomic -module, their duals as coherent sheaves, and the characteristic variety, in case the filtered -module underlies a polarized Hodge module on a smooth algebraic variety. The proof is based on M. Saito's result that the associated graded module is Cohen–Macaulay, and on local duality for the cotangent bundle. The result plays a role in the study of Néron models for families of intermediate Jacobians, recently constructed by the author.

Cite this article

Christian Schnell, Local Duality and Polarized Hodge Modules. Publ. Res. Inst. Math. Sci. 47 (2011), no. 3, pp. 705–725

DOI 10.2977/PRIMS/49